Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Burning sensation and pain while urination, fever. Have diabetes and hypertension. Took Pantop and Drotaverin. Remedy?

My syster aged 48+, daibetic, having hypertension suddenly in the morning at 9.am today finding herself burning sensation in urination and also pain in the urinary tract . Also having slight temperatue (99F). The colour of the urine is like coca cola. Taken to hospital, the administered pantop 40mg and Drotaverin 40mg IV injection . The have taken blood sample and urine R/E and urine C/s tests. The also prescribed uripas tablet and Alkasol syrup. The released her with an advise to visit tomorrow for further treatment after getting test reports on blood and urine. Presently she is still having the pain and burning sensation while urinating. Kinldly suggest the treatment.
Asked On : Sat, 7 Jul 2012
Answers:  2 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Hello
Thanks for writing at HCM
I have studied you problem and as a General Physician and jr. to a cardiologist I would like to answer your query. As per your description urine color is coca cola, it might contain RBC cells and pus cells. You are diabetic as well as Hypertensive, if you are taking Clopivas or Asprin than stop these till the reports are viewed. Take plenty of water with citrus soda to reduce burning sensation. For pain you can take Drotaverin SOS. Follow the advise till the reports are viewed and review with your consultant and with us at HCM if required as a follow up query.
Thanks
Dr. Dinesh Kumar Bhatia
HCM
Answered: Sat, 7 Jul 2012
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response
HI ddaspb.

THANKS FOR YOUR QUESTION.

PROBABLY SHE HAVA A ATTACK OF UTI OR RENAL/URETERIC/BLADDER STONE OR GLOMERULONEPHRITIS BUT AS THE COLOUR OF THE URINE IS COCA COLA THEN PROBABLY IT IS MIXED WITH BLOOD AND THE COMMONEST CAUSE BEING RENAL STONE IN WHICH CASES TYPICAL THIS KIND OF SYMPTOMS.SO RIGHTLY SAID BY THE DOCTOR WAIT TILL REPORT WILL COME BUT PLEASE DO A USG WHOLE ABDOMEN SPECIALLY FOR RENAL STONE AND THEN I HOPE ACCORDING TO THE REPORT PROPER TREATMENT WILL BE GIVEN.

BEST WISHES
DR SOURAV GANGULY
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor